# SDR AALA20001781

- Difficulty date: October 28, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- System (JASC): 7100 · Powerplant System
- Part: Sensor
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: A
- Precautionary procedure: C

## Discrepancy

SJU - FLT 610 - EN ROUTE SJU-JFK, SHORTLY AFTER TAKEOFF ENGINE NR 2 FAILED TO REACH TAKEOFF POWER.  ABORTED TAKEOFF, RETURNED SJU AND LANDED WITHOUT INCIDENT.  REPLACED ENGINE NR 2 FUEL FILTER.  REPLACED ENGINE NR 2 INLET TEMPERATURE SENSOR.  PERFORMED ENGINE RUN UPS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
